# SDR EIA2000283

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99193056
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND DURING C6 CHECK, PREVIOUSLY BLENDED AREA ON RIGHT WING LEADING EDGE RIB.  REPAIRED PREVIOUSLY BLENDED AREA ON RT WING LEADING EDGE RIB AT XOS 238.581.  BLENDED FURTHER TO 63 RMS FINISH PER ECRA 944-57-045-2.  (M)
